... these while on amlodipine . I have read the information sheet that comes with them and it says you cant take it with some antibiotics but unsure which ones, and getting confused. Thank you in advance for any answers.
The way to avoid these worries is to always use the same pharmacy. The pharmacist is trained to pick up interactions between your meds. There is a possibility of erythrocin increasing the action of the amlodipine and that would mean you could have an increase in the side effects of the amlodipine. Dizziness and swelling among them. If you have swelling of your hands and feet, or dizziness you should call your dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 1 answer
Posted 17 Aug 2012 • 1 answer
Posted 18 Jan 2014 • 4 answers
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Posted 16 Jan 2015 • 2 answers